# SDR UPS97422132

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Engine: Jt9d7
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT.  SHUT ENGINE DOWN AS PER AOM.  CLEANED AND RESECURED CANNON PLUG TO START VALVE.  PRESSURE SWITCH, OPS CHECK NORMAL PER MM 80-11-04.
